Get email alerts Get Celiac.com E-mail Alerts  




Celiac.com Sponsor:
Celiac.com Sponsor:




Ads by Google:






   Get email alerts  Subscribe to FREE Celiac.com email alerts

neaton

Members
  • Content count

    1
  • Joined

  • Last visited

Community Reputation

0 Neutral

About neaton

  • Rank
    New Community Member
  1. "Oh, Vanity, thy name is..." Nancy! I finally gave in and got restylane injections to fill the wrinkles perpendicular to my lip line. At first I loved it. It looked great. Then, a few days later, I noticed a dramitic change in my normally consistent stools: size (smaller) and color (lighter). (Sorry if that's too much information but I want to tell everything so others are forewarned). Then I began having the kind of symptoms I get if I accidently eat wheat: bloating, flatulence. But I knew I hadn't eaten anything with wheat, etc in it. Then the injuection sites got hard and swollen, red and tender. It goes on, day after day. So here I sit. Miserable. They wanted me to take Doxycycline, because they say it has anti-inflammatory effects, but the side-effects are too scary for me, who eats all organic and never takes any perscription medicines. I dare not make a bad situation worse. I think I'll just have to tough it out - for around six months or how ever long it takes my body to get rid of the restylane. I hate what it's doing to my body. Obviously I'm not digesting my food properly or there wouldn't be the bloating and gas. My plan is to increase my supplements and take probiotics - and avoid looking in the mirror. Any ideas would be most appreciated. Thanks in advance.